Alert archive / Missouri / Flash Flood Warnings in 2025

Flash Flood Warning 4, NWS Kansas City, MO

May 19, 2025Johnson County, Leavenworth County, Wyandotte County, Kansas; 4 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at May 19, 2025, 4:15 PM CDT for Johnson County, Leavenworth County, Wyandotte County, Kansas; 4 counties in Missouri. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2025, 4:15 PM CDT (21:15 UTC)
Expired
May 19, 2025, 10:15 PM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Cass County, MO, Clay County, MO, Jackson County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 47 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 4:39 PM CDTFLASH FLOOD1 W Kansas City Kansas, KSMultiple vehicles trapped in flood waters near 18th and Minnesota. Time based on social media report and confirmed from radar.
May 19, 4:45 PM CDTFLASH FLOOD1 Sw Kansas City, MOInundation of multiple roads near Pennway Street and Interstate 35. Time based on webcams.
May 19, 4:45 PM CDTFLASH FLOOD1 Wnw Roeland Park, KSSeveral social media reports and photos of severe street flooding in Roeland Park, with several roads impassable. Time estimated from radar.
May 19, 4:45 PM CDTFLASH FLOOD4 S Kansas City, MOSeveral reports of Brush Creek overflowing, with multiple roads inundated. Time estimated from dispatch reports.
May 19, 4:55 PM CDTFLASH FLOOD2 Sse Kansas City Kansa, KSSocial media report and video of flash flooding in the Armourdale area. Several roads impassable with multiple vehicles temporarily stranded. Time confirmed from radar.
May 19, 10:03 PM CDTFLASH FLOOD1 W Mosby, MOThe Fishing River near Mosby reached minor flood stage.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2025-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2025-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 564 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-324 J/kg
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
564 m²/s²
0-3 km storm-relative helicity
645 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted.

727 
WGUS53 KEAX 192115
FFWEAX
KSC091-103-209-MOC037-047-095-165-200115-
/O.NEW.KEAX.FF.W.0004.250519T2115Z-250520T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
415 PM CDT Mon May 19 2025

The National Weather Service in Pleasant Hill MO has issued a

* Flash Flood Warning for...
  Johnson County in east central Kansas...
  Central Leavenworth County in northeastern Kansas...
  Wyandotte County in northeastern Kansas...
  Northwestern Cass County in west central Missouri...
  Clay County in west central Missouri...
  Western Jackson County in west central Missouri...
  Platte County in west central Missouri...

* Until 815 PM CDT.

* At 415 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 2 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Kansas City, Overland Park, Olathe, Independence, Lee's Summit, 
  Shawnee, Lenexa, Leavenworth, Leawood, Raytown, Liberty, 
  Gladstone, Grandview, Belton, Prairie Village, Raymore, Gardner, 
  Lansing, Excelsior Springs and Merriam.

This includes the following highways...
	Interstate 635 between mile markers 0 and 12.
	Interstate 29 between mile markers 0 and 24.
	Kansas Turnpike between mile markers 216 and 226.
	Interstate 35 in Kansas between mile markers 202 and 235.
	Interstate 435 between mile markers 0 and 83.
	Interstate 49 between mile markers 170 and 183.
	Interstate 70 in Missouri between mile markers 0 and 14.
	Interstate 35 in Missouri between mile markers 0 and 31.
	Interstate 70 in Kansas between mile markers 410 and 423.
	Interstate 470 between mile markers 0 and 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3943 9491 3944 9423 3873 9448 3873 9461
      3874 9461 3874 9506 3899 9506

FLASH FLOOD...RADAR INDICATED

$$

SAW
1 follow-up statement
378 
WGUS53 KEAX 200057
FFWEAX
KSC091-103-209-MOC037-047-095-165-200315-
/O.EXT.KEAX.FF.W.0004.000000T0000Z-250520T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
757 PM CDT Mon May 19 2025

The National Weather Service in Pleasant Hill MO has extended the

* Flash Flood Warning for...
  Johnson County in east central Kansas...
  Central Leavenworth County in northeastern Kansas...
  Wyandotte County in northeastern Kansas...
  Northwestern Cass County in west central Missouri...
  Clay County in west central Missouri...
  Western Jackson County in west central Missouri...
  Platte County in west central Missouri...

* Until 1015 PM CDT.

* At 757 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Kansas City, Overland Park, Olathe, Independence, Lee's Summit, 
  Shawnee, Lenexa, Leavenworth, Leawood, Raytown, Liberty, 
  Gladstone, Grandview, Belton, Prairie Village, Raymore, Gardner, 
  Lansing, Excelsior Springs and Merriam.

This includes the following highways...
	Interstate 635 between mile markers 0 and 12.
	Interstate 29 between mile markers 0 and 23.
	Kansas Turnpike between mile markers 216 and 226.
	Interstate 35 in Kansas between mile markers 202 and 235.
	Interstate 435 between mile markers 0 and 83.
	Interstate 49 between mile markers 170 and 183.
	Interstate 70 in Missouri between mile markers 0 and 14.
	Interstate 35 in Missouri between mile markers 0 and 31.
	Interstate 70 in Kansas between mile markers 410 and 423.
	Interstate 470 between mile markers 0 and 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3943 9491 3944 9423 3873 9448 3873 9461
      3874 9461 3874 9506 3899 9506

FLASH FLOOD...RADAR INDICATED

$$

73

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 19, 12:47 PM CDT, 3 hours 28 minutes earlier. Its key messages:

  • Strong to severe thunderstorms, including possible multiple rounds, remain expected today into tonight
  • Flooding, overland and river, remains possible should similar areas experience heavy rainfall from multiple rounds of storms
  • Cooler Temperatures From Mid to Late Week
Area forecast discussion, May 19, 12:47 PM CDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
1247 PM CDT Mon May 19 2025

.KEY MESSAGES...

- Strong to severe thunderstorms, including possible multiple
  rounds, remain expected today into tonight

- Flooding, overland and river, remains possible should similar
  areas experience heavy rainfall from multiple rounds of storms

- Cooler Temperatures From Mid to Late Week

&&

.DISCUSSION...
Issued at 1245 PM CDT Mon May 19 2025

In anticipation of convective activity quickly increasing after
18z/19z and needing to transition to severe weather ops, this
discussion is earlier than typical and will primarily focus on the
today/tonight time frame.

Unusually high uncertainty lingering late this morning with regards
to the expectation and evolution of the strong to severe storm
threat this afternoon into the evening and overnight. Before
breaking down anticipated evolution and uncertainties, a broad look
at the current environment...

Overnight/early this morning, warm front had remained shunted
southward over the Ozarks versus entering the forecast area, and
even by late this morning the surface warm front (more southerly
wind push) remains fairly diffuse and displaced southward over the
Ozarks. However, 16z surface dewpoint and surface wind analysis
suggests that a relative boundary/warm front is gradually becoming
more apparent across the forecast area from roughly KSTJ/St. Joseph
back SE through KCOU/Columbia, establishing a sizable warm sector.
Forecast area remains broadly covered in stratus, though a few
breaks in cloud cover have begun to appear. Peering upstream, do not
anticipate substantial increase in cloud breaks with
continued/ongoing strong moisture advection, but would certainly
carry ramifications for convection strength. Parent surface low
finds itself elongated and stretching from south-central Nebraska
through Kansas and northwest Oklahoma, resulting in dry lines being
back over those locations. Leading mid-upper level shortwave trough
lifting northward into the Dakotas, with a secondary shortwave riding
down the backside and cross Colorado/northern New Mexico at this
point in time. Associated 500mb/300mb jet streaks rounding the
trough furthering the negative tilt and encroaching the forecast
area.

Environment evolution over the couple hours is fairly high
confidence, but the evolution of convection, once it occurs, is a
bit less so. Ongoing surface/near-surface WAA/moisture advection and
encroaching mid-upper level wave will continue to prime the
environment with increasing SB/MLCAPE values into the 2500-3000 J/kg
neighborhood around and south of a line from KSTJ/KCOU. RAP/HRRR
hodographs continue to depict sweep hodograph curvature through the
low levels and modest elongation above, though recent ACARs
soundings have suggested models are underdoing wind speeds as they
have depicted larger curvature and greater elongation through the
mid levels. This would suggest the opportunity for supercellular
activity and all modes of severe may be greater than RAP/HRRR
suggestions. However, a wild card remains with regards to how
rapidly initial convection grows upscale and congeals into
MCS/linear or at least more destructive interactions. As synoptic
scale lift continues to increase, expectation remains for a weak to
nil cap to establish early this afternoon and would point towards
rapid upscale growth and a limited window for isolated
supercellular activity. Recent HRRR runs supports this with only
brief low level UH tracks before convection rapidly grows upscale.
Do not see any indications this wouldn't be the prevailed solution
with initial convection this afternoon. Hazards would thusly
primarily center around large hail and damaging winds. Certainly
cannot rule out a tornadic threat with the supportive hodograph,
LCLs, etc, but would be limited for the reasons above. Should an
isolated storm or two be able to maintain for a prolonged period of
time though, they could pose substantial threat.

After initial wave of convection, a second round too remains
expected as convection along the dry line back across Kansas grow
upscale and moves eastward into the area. Timing to the KS/MO border
appears roughly around the 8-10pm time frame and becomes more
elevated in nature in the wake of the afternoon convection and as it
moves out ahead of the dry line. Ongoing moisture advection around
the 850mb level and at least moderate mid-level lapse rates may
yield MUCAPE values >1500-2000 J/kg ahead of this activity. Primary
concern would be for damaging winds along with a transient small
hail risk with the more linear orientation and lapse rates look to
become less supportive. While a cold pool may establish, depictions
of this activity moving off ahead of the initiating boundary would
result in unsupportive 0-3km shear vectors and limit any QLCS type
tornadic spin ups.

Yet a third round of convection will be possible as cold frontal
boundary eventually moves into the area overnight, but by this time
a very much worked over atmosphere may be ill able to substantiate
much of a severe risk. Linear convective mode and better 0-3km shear
orientation may yield a leading edge spin up opportunity, but a lot
has to play out prior to this to determine how robust convection may
be with this passage.

Hydrologically speaking, there too remains a flooding threat,
especially given potential for 2-3 rounds of convection over similar
areas. High PWats and fairly deep warm cloud layer depths too play
up the heavy, and efficient, rain potential with these storms.
Headwater and flash flood guidance remains fairly high since the
convection/precipitation last night was not substantial and less
than initially expected. This results in estimated precipitation
amounts of 2" to 4"+ needed to yield overland or river flooding
issues. CAMs continue to suggest possible areas of 4"+, but are
highly dependent on overlap of the rounds of convection, as well as
achieving fairly widespread convective coverage as the CAMs suggest.
Remains difficult to have high confidence in locations at greatest
risk, but currently appear around the Highway 36 to I-70 corridors,
and west of Columbia/Brookfield areas where most robust convection
may be expected.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1115 AM CDT Mon May 19 2025

MVFR across majority of the area with area with only some
isolated showers and -TSRA quickly moving eastward from KDMO to
KCDJ to KIRK. Isolated to scattered activity erupted this
morning but not the main severe activity for today as that is
still expected later this afternoon into evening. Expecting
potential to arrive at KMCI between 20-22z with Prob 30 but main
activity to spread eastward across area 00z-09z. Thunderstorms
expected primarily on western MO and within TAFs from 01-06z
with expected VIS 3-4SM and potential for lower but confidence
not as high. Again, this will shift east to central MO through
early morning hours. Expect MVFR to continue with onset of
heavier precipitation then see periods of IFR conditions through
12z.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...None.
KS...None.

&&

DISCUSSION...Curtis
AVIATION...WFO EAX
Hazardous weather outlook, May 19, 3:13 AM CDT, 13 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
313 AM CDT Mon May 19 2025

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-200815-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
313 AM CDT Mon May 19 2025

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Severe thunderstorms are forecast late this afternoon and evening.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

 Lingering thunderstorms are possible Tuesday morning.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, May 19, 3:59 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
359 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     Hail             Basehor                 39.14N 94.94W
05/19/2025  M1.00 Inch       Leavenworth        KS   Emergency Mngr

&&

BMW
Local storm report, May 19, 4:01 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
401 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     Tstm Wnd Gst     3 N Pleasanton          38.22N 94.71W
05/19/2025  E65 MPH          Linn               KS   Public

&&

BMW
Local storm report, May 19, 4:05 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
405 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     Hail             1 S Lenexa              38.94N 94.74W
05/19/2025  M1.75 Inch       Johnson            KS   Public

&&

BMW
Local storm report, May 19, 4:06 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
406 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     Hail             Kansas City             39.10N 94.58W
05/19/2025  E1.00 Inch       Jackson            MO   Public

&&

BMW
Local storm report, May 19, 4:11 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
411 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     Tstm Wnd Gst     3 SSE Wagstaff          38.62N 94.77W
05/19/2025  E65 MPH          Miami              KS   Public

&&

BMW
Local storm report, May 19, 4:15 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
415 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     Hail             1 W Merriam             39.02N 94.71W
05/19/2025  M1.00 Inch       Johnson            KS   Public

&&

BMW

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 2:45 PM CDTSevere Thunderstorm WarningEAXWyandotte45 min
May 19, 3:07 PM CDTSevere Thunderstorm WarningEAXLinn, Miami38 min
May 19, 3:21 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Linn, Miami, Wyandotte54 min
May 19, 3:49 PM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte41 min
May 19, 3:55 PM CDTAreal Flood AdvisoryEAXJohnson, Leavenworth, Miami, Wyandotte3 hr
May 19, 3:58 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXJohnson, Miami32 min
May 19, 4:16 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXJohnson, Miami, Wyandotte29 min
May 19, 4:24 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXWyandotte51 min
May 19, 4:27 PM CDTAreal Flood AdvisoryEAXLinn3 hr
May 19, 8:17 AM CDTSpecial Weather StatementEAXJohnson28 min
May 19, 8:23 AM CDTSevere Thunderstorm WarningEAXBates, Henry21 min
May 19, 8:51 AM CDTSpecial Weather StatementEAXHenry24 min
May 19, 8:58 AM CDTSpecial Weather StatementEAXJohnson32 min
May 19, 9:16 AM CDTSpecial Weather StatementEAXJohnson29 min
May 19, 2:48 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb, Gentry, Harrison and 1 more42 min
May 19, 3:23 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb, Gentry, Grundy and 2 more52 min
May 19, 3:29 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Ray46 min
May 19, 4:10 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Daviess, Grundy and 3 more50 min
May 19, 4:35 PM CDTFlash Flood WarningEAXCaldwell, Clinton, Daviess, DeKalb, Ray6 hr
May 19, 4:44 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXCaldwell, Clay, Clinton, Jackson, Lafayette, Ray46 min
May 19, 4:48 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clay, Clinton, Daviess, DeKalb and 1 more42 min
May 19, 4:49 PM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson26 min
May 19, 4:57 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Ray48 min
May 19, 5:38 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Daviess, Grundy, Livingston, Ray52 min
May 19, 6:12 PM CDTFlash Flood WarningEAXGrundy, Linn, Livingston, Sullivan6 hr
May 19, 6:19 PM CDTAreal Flood AdvisoryEAXBates, Henry23 min
May 19, 6:42 PM CDTFlash Flood WarningEAXBates, Henry4 hr

Nearby

Flash Flood Warnings in Missouri, 2025Flash Flood Warnings in Kansas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.